# SDR CA061011012

- Difficulty date: October 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 3,391 hours
- Engine: Allsn 250C30P
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Gland Nut
- Part number: C4264278
- Condition: Cracked
- Location: Servo Actuator
- Part time: 3,581 hours
- Component: Servo Actuator, Tactair
- Component part number: 206076062101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FIRST OVERHAUL OF THREE SERVO ACTUATORS 2 WERE FOUND TO HAVE CRACKS ON THE GLAND THAT RETAINS THE PISTON SEAL. BOTH SERVO ACTUATOR GLAND ASSEMBLIES WERE CRACKED IN THE SAME AREA.  (TC NR 20061011012)
